# SDR UHLA2011081800271

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 16,635 hours, 9,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 340022
- Part serial: 001753
- Condition: Inoperative
- Location: Cabin
- Part time: 16,634 hours, 9,532 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 9 INOP.  FOUND EMERGENCY LIGHT POWER UNIT IN RT AFT FUSELAGE INOP.  REMOVED AND REPLACED RT AFT EMERGENCY LIGHT POWER UNIT IAW EMB 170 MM 33-50-01.  OPS CHECK NORMAL.
